RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 145, Number 2, Pages 147–156 (Mi tmf1890)  

This article is cited in 2 scientific papers (total in 2 papers)

Dimension-Two Vacuum Condensates in Gauge-Invariant Theories

D. V. Bykova, A. A. Slavnovb

a M. V. Lomonosov Moscow State University
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We investigate the gauge dependence of dimension-two condensates in the Abelian and non-Abelian Yang–Mills theory.

Keywords: condensate, gauge invariance, Wilson expansion

DOI: https://doi.org/10.4213/tmf1890

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 145:2, 1495–1503

Bibliographic databases:

Received: 04.04.2005

Citation: D. V. Bykov, A. A. Slavnov, “Dimension-Two Vacuum Condensates in Gauge-Invariant Theories”, TMF, 145:2 (2005), 147–156; Theoret. and Math. Phys., 145:2 (2005), 1495–1503

Citation in format AMSBIB
\Bibitem{BykSla05}
\by D.~V.~Bykov, A.~A.~Slavnov
\paper Dimension-Two Vacuum Condensates in Gauge-Invariant Theories
\jour TMF
\yr 2005
\vol 145
\issue 2
\pages 147--156
\mathnet{http://mi.mathnet.ru/tmf1890}
\crossref{https://doi.org/10.4213/tmf1890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2213321}
\zmath{https://zbmath.org/?q=an:1178.81179}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...145.1495B}
\elib{http://elibrary.ru/item.asp?id=17703452}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 145
\issue 2
\pages 1495--1503
\crossref{https://doi.org/10.1007/s11232-005-0176-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234123200001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1890
  • https://doi.org/10.4213/tmf1890
  • http://mi.mathnet.ru/eng/tmf/v145/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Baranov, D. V. Bykov, A. A. Slavnov, “The condensate $\langle\operatorname{tr}(A_\mu^2)\rangle$ in commutative and noncommutative theories”, Theoret. and Math. Phys., 148:3 (2006), 1168–1173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Boyko PY, Gubarev FV, Morozov SM, “SU(2) gluodynamics and HP1 sigma-model embedding: Scaling, topology, and confinement”, Physical Review D, 73:1 (2006), 014512  crossref  adsnasa  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:435
    Full text:134
    References:66
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020